Best approximation sets in linear 2-normed spaces
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 619-629
S. Elumalai, Y. J. Cho, S. S. Kim
University of Madras, Gyeongsang National University, Dongeui University
Abstract : In this paper, we give some properties of the sets $D_z(x_o,$ $G),P_{G,z}(x)$. We also provide the relation between $P_{G,z}(x)$ and G\^ate-aux derivatives.
Keywords : $D_z(x_o,G)$, $P_{G,z}(x)$, G\^ateaux derivatives, Best approximations, $b$-extensions
MSC numbers : 46A15, 51K05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd